RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 8, Pages 129–136 (Mi fpm1194)  

This article is cited in 2 scientific papers (total in 2 papers)

On the normalizer of a Gaschütz system of a finite soluble group

S. F. Kamornikov, L. A. Shemetkov

Francisk Skorina Gomel State University

Abstract: The notion of a Gaschütz system of a finite soluble group was introduced by S. F. Kamornikov in 2008 (this is a set of complements of crowns of pairwise nonisomorphic non-Frattini factors of a chief series of the group). In the present paper, properties of Gaschütz systems are investigated. In particular, we calculate the number of Gaschütz systems in a finite soluble group and prove their conjugacy, obtain a connection between $\mathfrak N$-prefrattini subgroups and normalizers of Gaschütz systems, and investigate factorizations of the normalizer of a Gaschütz system.

Full text: PDF file (120 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:5, 655–660

Bibliographic databases:

UDC: 512.542.4

Citation: S. F. Kamornikov, L. A. Shemetkov, “On the normalizer of a Gaschütz system of a finite soluble group”, Fundam. Prikl. Mat., 14:8 (2008), 129–136; J. Math. Sci., 166:5 (2010), 655–660

Citation in format AMSBIB
\Bibitem{KamShe08}
\by S.~F.~Kamornikov, L.~A.~Shemetkov
\paper On the normalizer of a~Gasch\"utz system of a~finite soluble group
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 8
\pages 129--136
\mathnet{http://mi.mathnet.ru/fpm1194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744938}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 5
\pages 655--660
\crossref{https://doi.org/10.1007/s10958-010-9880-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952292123}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1194
  • http://mi.mathnet.ru/eng/fpm/v14/i8/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Kamornikov, “One characterization of the Gaschütz subgroup of a finite soluble group”, J. Math. Sci., 233:1 (2018), 42–49  mathnet  crossref
    2. Kamornikov S., “Intersections of Prefrattini Subgroups in Finite Soluble Groups”, Int. J. Group Theory, 6:2 (2017), 1–5  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:172
    Full text:63
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020